Informatika i Ee Primeneniya [Informatics and its Applications]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2011, Volume 5, Issue 3, Pages 27–33 (Mi ia155)  

This article is cited in 6 scientific papers (total in 6 papers)

Stability bounds for some queueing systems with catastrophes

A. I. Zeifmanabc, A. V. Korotyshevab, T. L. Panfilovab, S. Ya. Shorgina

a Institute for Problems of Informatics RAS
b Vologda State Pedagogical University
c Institute of Socio-Economic Development of Territories, Russian Academy of Sciences

Abstract: Continuous-time Markovian queueing models with catastrophes are considered. The bounds of stability for some characteristics of such systems are obtained. Also, a queueing example is considered.

Keywords: nonstationary queues; Markovian models with catastrophes; stability bounds; approximations for limiting characteristics.

Full text: PDF file (209 kB)
References: PDF file   HTML file

Citation: A. I. Zeifman, A. V. Korotysheva, T. L. Panfilova, S. Ya. Shorgin, “Stability bounds for some queueing systems with catastrophes”, Inform. Primen., 5:3 (2011), 27–33

Citation in format AMSBIB
\Bibitem{ZeiKorPan11}
\by A.~I.~Zeifman, A.~V.~Korotysheva, T.~L.~Panfilova, S.~Ya.~Shorgin
\paper Stability bounds for some queueing systems with catastrophes
\jour Inform. Primen.
\yr 2011
\vol 5
\issue 3
\pages 27--33
\mathnet{http://mi.mathnet.ru/ia155}


Linking options:
  • http://mi.mathnet.ru/eng/ia155
  • http://mi.mathnet.ru/eng/ia/v5/i3/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. A. Satin, A. I. Zeifman, A. V. Korotysheva, S. Ya. Shorgin, “Ob odnom klasse markovskikh sistem obsluzhivaniya”, Inform. i ee primen., 5:4 (2011), 18–24  mathnet
    2. Ya. A. Satin, A. I. Zeifman, A. V. Korotysheva, “Convergence rate and truncations for one class of Markov queueing systems”, Theory Probab. Appl., 57:3 (2013), 529–539  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. A. I. Zeifman, A. V. Korotysheva, Ya. A. Satin, S. Ya. Shorgin, “Otsenki v nul-ergodicheskom sluchae dlya nekotorykh sistem obsluzhivaniya”, Inform. i ee primen., 6:4 (2012), 27–33  mathnet
    4. Zeifman A. Korotysheva A. Satin Ya. Kiseleva K. Korolev V. Shorgin S., “Bounds For Markovian Queues With Possible Catastrophes”, Proceedings of the 31st European Conference on Modelling and Simulation (ECMS 2017), ed. Paprika Z. Horak P. Varadi K. Zwierczyk P. VidovicsDancs A. Radics J., European Council Modelling & Simulation, 2017, 628+  isi
    5. Sinitcina A. Satin Ya. Zeifman A. Shilova G. Sipin A. Kiseleva K. Panfilova T. Kryukova A. Gudkova I. Fokicheva E., “On the Bounds For a Two-Dimensional Birth-Death Process With Catastrophes”, Mathematics, 6:5 (2018), 80  crossref  isi  scopus
    6. Zeifman A. Korolev V. Satin Ya., “Two Approaches to the Construction of Perturbation Bounds For Continuous-Time Markov Chains”, Mathematics, 8:2 (2020), 253  crossref  mathscinet  isi  scopus
  • Информатика и её применения
    Number of views:
    This page:297
    Full text:81
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021